30 Mar 2010
Hi. Are you asking just out of curiosity? I take 3 a day, every 5 hours (10-500) on the dot, and I imagine you would end up in the ER due to overdosing or drooling and nodding out or you'd be in a comatose state. Exactly how many hours apart would this be, also? Hopefully, not all at once. If you want to chat, I'm always here!
30 Mar 2010
hi is this a rhetorical question? a despite cry for attention? or a question you really want answered? im gona give you the benefit of the doubt. if your system is not used to this medicine,your gona get sick to your stomach,maybe through up, and sleep alot. but you wont die, not over a 2 day period. that's 10 a day,or 3 ever 8 hours. i know people who take that many at 1 time.but what i really wana know is why would you? my name is pete and if you wana talk give me a call this is my cell number 215-666 2893 give me a call cause i think you need to maybe get some stuff off your chest. we can talk about anything you want. or you can talk and ill listen. either way call me i'd like to talk to anyone who can handle that many pills. text me if you want to first it don't matter. my screen name is subzero58 ... or you can call me pete.
5 Aug 2011
I'm going to be straight forward if anyone is still looking for answers to this. If you've never taken vicodin or percocet before then depending on your body type, tolerance to drugs, etc. You could throw up after taking the first pill - I did the first time it was prescribed (750s) to me. I took one vicodin, laid in the bed, felt high as a kite, hadn't eaten much so I began to feel sick, stood up, and literally ran to the bathroom and threw up until I dry heaved. That was one pill. Not going to lie - there's a difference in size, but I'm a petite girl with an average body type, so that may have had something to do with it.
Then I had a problem, I figured out I had to eat before I took them, which made taking a second one way easier - same body lethargicness, I basically could not move for hours, sometimes days at a time. I quickly became addicted and by the second week I was taking up to 8 a day for the same body/mental high until I ran out in the second week when they were supposed to last a month. I found out it was easier than drinking alcohol but probably really damages the liver just as much if not more (not to mention, codeine makes it very difficult to have a bowel movement!)
They take away the physical/mental pain, then you end up either wasting your money trying to find people to buy more off of like some friends I had OR you could end up like I did because I didn't want to feel the depression that set in with it and end up going through withdraw. You will feel like you are crawling in your skin if you go from taking a load of hydrocodone to cold turkey taking nothing. I was near suicide for over 3 days trying not to want more vicodin just to make it feel "normal"... if you need that drug to feel normal, then it's a problem.
If you need to talk, you can message me, or Pete, another person who answered this, we know what it's like if you need to talk, all I wanted was someone to listen. It is no where near worth trying to take 20 500mg Vicodin in a 2 day period. You'll end up miserable or in the hospital or possibly dead depending on who you are & what your experience with pills is.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
7 answers • 3 Oct 2010
My husband was given acyclovir which has a side effect that produces "alternate mental status" which he got. He has renal kidney failure, ...
1 answer • 15 May 2011
I am taking hydralzaine 25mg and am exerperiencing diarrehia and sever stomach cramps. I am diabetic and in renal failure. What drug is safe for me ...
3 answers • 10 Jun 2012
drugs that can be used in renal failure without dose reduction & min drug reduction
1 answer • 19 Apr 2013
diuretics are contraindicated in renal failure, but I found Dr's are still giving it to patient which I think is unethical. Can you please tell ...
2 answers • 10 Oct 2013